| Model Number |
MMT-722NAL |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had rejected new batteries, battery life was diminished from first day, had unexplained random no delivery alarm and it was slower and louder when battery was low.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.